# SDR VNAA2019022611101

- Difficulty date: February 26, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 11,136 hours, 10,345 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 533443
- Part serial: MPCB0789
- Condition: Failed
- Location: Mlg
- Part time: 11,141 hours, 10,350 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RECEIVED A GEAR DISAGREE MSG.  THEY RAN THE QRH, DECLARED AN EMERGENCY AND RETURNED TO CLT. TRUCKS ROLLED.  THE AIRCRAFT LANDED SAFELY AND WAS ABLE TO TAXI TO THE GATE WITH NO ISSUES.  REMOVED AND REPLACED THE LANDING GEAR SELECT HANDLE AND PERFORMED GEAR SWINGS, OPS CHECK GOOD.
